Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
193 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction
Doctors waiting to answer your question
Dr. Dorina Gurabardhi
MD
Dr. Dorina Gurabardhi

General & Family Physician

Exp 6 years

Dr. Suresh Heijebu
MD
Dr. Suresh Heijebu

General & Family Physician

Exp 9 years

Dr. Vaishalee Punj
MD
Dr. Vaishalee Punj

General & Family Physician

Exp 16 years

Dr.Raju
MD
Dr.Raju

General & Family Physician

Exp 11 years

Dr. Kiran Kumar
MD
Dr. Kiran Kumar

General & Family Physician

Exp 11 years

Dr. Arun Prasad
MD
Dr. Arun Prasad

General Surgeon

Exp 35 years

Usages of over the counter medication

Premium Questions

Dr. Asmeet Kaur Sawhney MD

the over the counter Pro-Ex? And should he have prescribed an oral antifungal drug? ... question. This is what I asked: I have had a mild case of jock itch for too long over the past 6 months ... View answer

Answered by : Dr. Asmeet Kaur Sawhney ( Dermatologist)
Dr. Awadhesh P Singh Solanki MD

I know of a women who has been taking adderall for years and has run out of her meds due to over use and now is in day 3 or so of no medication. She has 2 children under her care right now and I need ... View answer

Answered by : Dr. Awadhesh P Singh Solanki ( General & Family Physician)
Dr.   Munish Sood MD

Please let us know the usage of each of thee medicines. 1) XXXXXXX Sulphuricum 200 - 2) Arnica XXXXXXX - 3) Wiesbaden 30 - 4) R84 Inhallergol - 5) Phosphorus 6 - 6) Acidum Hydrofluoric 200 - 7 ... View answer

Answered by : Dr. Munish Sood ( Ayurveda Specialist)
Dr. Ivo Ditah MD

The only medication that I take regularly is Nexium . Can long-term usage be a reason for the lichenoid dermatitis? I've been suffering for over five years now. I have taken the proton inhibitor ... View answer

Answered by : Dr. Ivo Ditah ( Internal Medicine Specialist)
Dr. Prakash H Muddegowda MD

it causing kidney and liver damage . Is that a reasonable fear? Oh, and btw, I've noticed over the years ... for another medication ? ... View answer

Answered by : Dr. Prakash H Muddegowda ( Geriatrics Specialist)

Public Forum Discussions

Dr. Ashok Kumar Dash MD

I seem to have a consistent hack in y throat that seems to be bothersome. There is a some flem that comes up when I try to clear, but its minimal. Hot tea seems to help but the irritation is still there. Is there a OTC... View answer

Answered by : Dr. Ashok Kumar Dash ( Ophthalmologist)
Dr.  Shinas Hussain MD

of unprotected sex. I then bought thrush cream over the counter and loaded it heavily on myself. After more than ... there as it doesn t seem to change with time. I ve been keeping a very close eye on it and... View answer

Answered by : Dr. Shinas Hussain ( General & Family Physician)
Dr. Sunil Kumar Srivastava MD

and and considering over the counter analgesics. I am also a migraine sufferer and currently use aspirin when sysptoms ... View answer

Answered by : Dr. Sunil Kumar Srivastava ( Orthopaedic Surgeon)
Dr. Vivek Chail MD

A friend has been on antibiotics for over 2 months now since she had an infection in her calf and foot. She is to stop the oral medication tomorrow but the urine result test showed today that she has ... View answer

Answered by : Dr. Vivek Chail ( Radiologist)
Niraj Modi MD

. I have taken 3 mg. daily for 7 years and am trying to get off it. My body aches all over. Should I continue with my medication or continue to get off of it and hurt all over. I am an active 85 year... View answer

Answered by : Niraj Modi ( Physical Therapist or Physiotherapist)

Mobile Questions and Answers

Dr.  Aarti Abraham MD

Consult a gynec. Proper medical abortion kit is available, but only appropriate after pregnancy dating.

Dr. Kaushal Bhavsar MD

It is over the counter medicine. Sodium picrosulphate. Used in constipation.

Dr. Erion Spaho MD

Hi and thanks for using HCM. Bifilac restores Bacteria in your gut. It has no serious side effects. Hope this helps.